# SDR UALA2011052502548

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,765 hours, 21,392 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSE AT STA 680 STR 25L HAS RIVET DAMAGED BY LIGHTNING STRIKE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED RIVET AND INSTALLED CHERRYMAX RIVET PER MM.  NEEDS TO BE RE-INSPECTED AT C CHECK AND REPLACED AT HMV.  ** MF7573 CREATED TO MONITOR  **  MAJOR REPAIR OF FUSELAGE SKIN WITH CHERRYMAX RIVET WILL REQUIRE RII INSPECTION USING METHOD NR 2.  ACP INSPECTION OF FUSELAGE SKIN REPAIR IN REF TO CF496.
